# SDR R61A2023120400703

- Difficulty date: November 14, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17067032402
- Condition: Corroded
- Location: Zone 100
- Component: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOO CUT-OUT FOUND CORROSION ON TRIM BRACKETS (QTY 3) AT LOWER BEAM BETWEEN FR25-27. REMOVED AND REPLACED TRIM BRACKETS (3X) ON FWD CARGO DOOR CUT-OUT AT LOWER BEAM BETWEEN FR25-27 IAW EMBRAER 170 SRM 51-41-01.
